Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    2
  • views
    928

Rant

Oliviaspiro

112 views

I'm sure many of you know how I feel... But if I had clear skin, I'd take advantage of it like no other! Right now, it's hard to do things ESP spontaneously ESP if youre already at home... Having your treatments on your face and someone asks you to go out. Also you think about the lack of sleep you'll be getting (which causes acne too) or you can't even plan things because you don't know how bad you will breakout that day. Getting ready has become a drag.

Ah we all just wish we had clear skin! I'd get more things done. There'd be no more days when I'm hiding at home, not getting anything done because I'm depressed about the state of my face.

It's really hard. And those with clear skin (naturally ESP) are so blessed! I envy them!

It'd be the best thing in the world if such a heavy weight was lifted off my shoulder! I'd have the world in my palms and I'd be so much nicer, I'm only cranky because I'm mad, I'm guilty, I'm worried, I'm sad.

I may be overly obsessing. Because I already know how obsessed I am! When I have clear days people say I have really clear skin! But I look at my face under a microscope, under bright lights! And look at the worst of it.

Maybe if I stopped worrying, zits would stop coming, as they say, the more you think about something, the more it happens, murphys law? Or laws of attraction? Or something. Haha.



1 Comment


Recommended Comments

Imnot sure if what I had was an initial breakout, because I was super stressed. My skin was the worst it's been when I started taking spiro, and it did in fact get a little worse afterwards for about 2 weeks. However, after those two weeks, I took a course of prednisone, and that helped tremendously. I haven't taken the prednisone for about a week, and I can feel things slowly creeping back, so who knows! What I do know though, is that im not nearly as tired as I was when I first started taking the spiro, my periods are all over the place, and im considering making an appt with a different dermatologist.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×